# SDR ASAA2015061312084

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 28,422 hours, 8,779 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN HAS A CRACK.  ACFT GROUNDED.  VERIFIED INDICATION OF CRACK USING HFEC.   ACCOMPLISHED HFEC AND LT STABILIZER SKIN REPAIR IAW SRM 55-10-01-2R-11.
